# SDR IPXA1570712

- Difficulty date: September 23, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 185N30011
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL INBD UPPER FWD COMPOSITE PANEL HAS DENT DAMAGE.  R & R LT HORIZ INBD UPPER FWD COMPOSITE PANEL IAW SRM 51-40-02 AND DWG 185N7001,
